Alert archive / Alabama / Tornado Warnings in 2022

Tornado Warning 109, NWS Mobile, AL

December 14, 2022Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this tornado warning at Dec 14, 2022, 5:34 PM CST for Choctaw County, Clarke County, Washington County, Alabama. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2022, 5:34 PM CST (23:34 UTC)
Expired
Dec 14, 2022, 6:15 PM CST
In force
41 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 117 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 5:40 PM CSTTORNADO2 W Silver Cross, ALAN EF2 TORNADO HAS BEEN CONFIRMED IN FAR NORTHERN WASHINGTON INTO SOUTHEASTERN CHOCTAW COUNTIES. THE TORNADO TOUCHED DOWN AS AN EF0 ALONG DRY CREEK ROAD WHERE A FEW TREES WERE UPROOTED. THE NEXT AVAILABLE ROAD WAS ALONG COUNTY ROAD 31 WHERE SIGNIFICANT TREE DA
Dec 14, 5:45 PM CSTTORNADO2 Ssw Bladon Springs, ALA TORNADO DEBRIS SIGNATURE (TDS) WAS EVIDENT AT THE LOCATION WHERE NUMEROUS TREES WERE DOWNED. THIS WAS LIKELY FROM A TORNADO.
Dec 14, 5:49 PM CSTTORNADO2 E Bladon Springs, ALAFTER REVIEWING SENTINEL SATELLITE IMAGERY AVAILABLE ON 12/18/22, THE DETERMINATION HAS BEEN MADE THAT THE SEGMENT OF THE ORIGINAL SURVEYED TORNADO TRACK FROM BLUE DIRT ROAD TO HIGHWAY 84 WAS A SEPARATE EF2 TORNADO WITH PEAK WINDS OF 115MPH. THE ORIGINAL TORNA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 12:22 PM CSTTornado Watch PDSSPC10 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2022-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 450 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
450 m²/s²
0-3 km storm-relative helicity
516 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

206 
WFUS54 KMOB 142334
TORMOB
ALC023-025-129-150015-
/O.NEW.KMOB.TO.W.0109.221214T2334Z-221215T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Mobile AL
534 PM CST Wed Dec 14 2022

The National Weather Service in Mobile has issued a

* Tornado Warning for...
  South central Choctaw County in southwestern Alabama...
  Northwestern Washington County in southwestern Alabama...
  Northwestern Clarke County in southwestern Alabama...

* Until 615 PM CST.
    
* At 534 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Millry, or 10 miles north of Chatom, moving
  northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Coffeeville around 600 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3153 8829 3162 8838 3189 8801 3188 8787
      3185 8782 3174 8781
TIME...MOT...LOC 2334Z 236DEG 32KT 3161 8829 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Black
4 follow-up statements
770 
WWUS54 KMOB 142349
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
549 PM CST Wed Dec 14 2022

ALC129-142359-
/O.CAN.KMOB.TO.W.0109.000000T0000Z-221215T0015Z/
Washington AL-
549 PM CST Wed Dec 14 2022

...THE TORNADO WARNING FOR NORTHWESTERN WASHINGTON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for southwestern
Alabama.

LAT...LON 3188 8787 3187 8786 3181 8781 3181 8782
      3170 8809 3170 8823 3172 8825 3189 8801
TIME...MOT...LOC 2349Z 236DEG 32KT 3171 8820 

$$

ALC023-025-150015-
/O.CON.KMOB.TO.W.0109.000000T0000Z-221215T0015Z/
Choctaw AL-Clarke AL-
549 PM CST Wed Dec 14 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR SOUTH
CENTRAL CHOCTAW AND NORTHWESTERN CLARKE COUNTIES...
        
At 549 PM CST, a confirmed tornado was located 7 miles southwest of
Coffeeville, or 17 miles north of Chatom, moving northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Coffeeville around 600 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3188 8787 3187 8786 3181 8781 3181 8782
      3170 8809 3170 8823 3172 8825 3189 8801
TIME...MOT...LOC 2349Z 236DEG 32KT 3171 8820 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

MM
110 
WWUS54 KMOB 142359
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
559 PM CST Wed Dec 14 2022

ALC023-150009-
/O.CAN.KMOB.TO.W.0109.000000T0000Z-221215T0015Z/
Choctaw AL-
559 PM CST Wed Dec 14 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL CHOCTAW COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for southwestern
Alabama.

LAT...LON 3189 8799 3188 8791 3179 8787 3172 8809
      3174 8809 3176 8810 3176 8813 3179 8815
      3187 8804 3189 8800
TIME...MOT...LOC 2359Z 250DEG 22KT 3178 8811 

$$

ALC025-150015-
/O.CON.KMOB.TO.W.0109.000000T0000Z-221215T0015Z/
Clarke AL-
559 PM CST Wed Dec 14 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR
NORTHWESTERN CLARKE COUNTY...
        
At 559 PM CST, a confirmed tornado was located over Coffeeville, or
20 miles west of Grove Hill, moving east at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Clarke County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3189 8799 3188 8791 3179 8787 3172 8809
      3174 8809 3176 8810 3176 8813 3179 8815
      3187 8804 3189 8800
TIME...MOT...LOC 2359Z 250DEG 22KT 3178 8811 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

MM
212 
WWUS54 KMOB 150005
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
605 PM CST Wed Dec 14 2022

ALC025-150015-
/O.CON.KMOB.TO.W.0109.000000T0000Z-221215T0015Z/
Clarke AL-
605 PM CST Wed Dec 14 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR
NORTHWESTERN CLARKE COUNTY...
    
At 605 PM CST, a severe thunderstorm capable of producing a tornado
was located over Coffeeville, or 17 miles west of Grove Hill, moving
northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Coffeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3189 8799 3188 8791 3179 8787 3172 8809
      3174 8809 3176 8810 3176 8813 3179 8815
      3187 8804 3189 8800
TIME...MOT...LOC 0005Z 238DEG 31KT 3179 8806 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MM
595 
WWUS54 KMOB 150012
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
612 PM CST Wed Dec 14 2022

ALC025-150022-
/O.EXP.KMOB.TO.W.0109.000000T0000Z-221215T0015Z/
Clarke AL-
612 PM CST Wed Dec 14 2022

...THE TORNADO WARNING FOR NORTHWESTERN CLARKE COUNTY WILL EXPIRE AT
615 PM CST...
                
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CST for southwestern
Alabama.

LAT...LON 3189 8799 3188 8791 3179 8787 3172 8809
      3174 8809 3176 8810 3176 8813 3179 8815
      3187 8804 3189 8800
TIME...MOT...LOC 0012Z 236DEG 32KT 3182 8801 

$$

MM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 5:21 PM CST, 13 minutes earlier.

Area forecast discussion, Dec 14, 5:21 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
521 PM CST Wed Dec 14 2022

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 518 PM CST Wed Dec 14 2022

A line of strong to severe storms over extreme southeast Mississippi
into portions of southwest Alabama will sweep eastward across the
area this evening, with a cold front following shortly behind.
Southerly winds near 15 knots become northwest around 15 knots as
the front moves through. Predominately MVFR conditions improve to
VFR in the wake of the cold front. /29

&&

.PREV DISCUSSION... /issued 313 PM CST Wed Dec 14 2022/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Tonight)
Issued at 315 PM CST Wed Dec 14 2022

..MODERATE RISK (LEVEL 4 OR 5) OF SEVERE WEATHER ACROSS SOUTHEAST
MISSISSIPPI AND PARTS OF SOUTHWEST ALABAMA WITH AN ENHANCED RISK
(LEVEL 3 OF 5) FOR THE REMAINDER OF SOUTH CENTRAL ALABAMA AND THE
WESTERN FLORIDA PANHANDLE...

NEAR TERM /Now Through Tonight/...As of 100 PM this after, the
expected tornado outbreak was ramping up across portions of central
and southern MS. Numerous tornado warnings have been issued, and
there have already been several reports of strong tornadoes. A
Particularly Dangerous Situation (PDS) Tornado Watch has been issued
until 8 PM for all of our southeast Mississippi and the western half
of southwest AL. Downstream Watches (to the east) are anticipated
later this evening.

Scattered to numerous supercell thunderstorms have developed, in a
broken line orientation, over central MS and will be impacting our
southeast MS counties shortly. The warm sector of the weather system
continues to spread further inland as the the synoptic warm front
has now move mostly north of our forecast area and the cold front is
now moving into western MS. We expect the cold front to continue to
move steadily east and be approaching the MS/AL line by around
15/00Z and then poised to move out of our forecast areas to the east
by around 15/06Z. SBCAPE values across the entire area will be in
the 1500-2000 J/Kg range through this evening, with current KMOB VWP
indicating SRH values of 150-200 J/KG. Model data indicates 0-3KM
SRH values as high as 250 J/KG across portions of the region late
this afternoon and early this evening, especially near the coast
which will also have a coincident SBCAPE values upwards to around
2500 J/KG. Rich 2m AGL Theta-E slightly in excess of 340 K will be
overspreading most of the MODERATE outlook area late this afternoon
and early this evening. With these factors combining with a 60 Kt
850 MB jet moving across the area, significant risk of severe storms
will continue through the evening hours.

In addition to the severe threat, very heavy rainfall is also likely
with these storms. We have a Flood Watch than continue in effect
continues in effect for our three northwestern-most counties (Perry,
Wayne, and Choctaw counties) but thus far the persistent heavy
rainfall has been to the west of that area. The broken line of
storms will be moving into that area within between 230-3pm, and the
heavy rain threat will begin to increase. Up to 1.5 to 2.0 inches of
rainfall will be possible with the passage of the line, which should
be around 1-2 hours from most locations. Locally double those
rainfall amounts could be possible where training cells move across
the same locations. Fortunately, the progression of the line of
storms to the east across our area will be fairly fast, so while we
may have a few areas experience localized flooding we don't expect
widespread flooding. Several area rivers however are now expected to
approach flood stage or be in minor flood over the next few days.

Other hazards associated with the passage of this system include
high surf and dangerous rip currents along Gulf Beach, as well as
possibility of minor coastal flooding around the Mobile Bay region
this evening around the time of high tide (generally between 8 PM
this evening and 2 AM Thursday. Minor coastal flooding along the
east bound side of the Mobile Causeway (especially near the I-10
Interchange) and also around Dauphin Island and Bayou La Batre will
be possible.

Low temperatures tonight will start trending down from northwest to
southeast across the forecast area with the passage of the cold
front. Lows will range from the low to mid 40s over interior
southeast MS and southwest AL west of I-65, upper 40s along and just
east of the I-65 corridor, and then low to mid 50s along the
immediate coast. /12

SHORT TERM...
(Thursday through Saturday night)
Issued at 315 PM CST Wed Dec 14 2022

Southwesterly flow aloft will be in place through the period as a
massive upper-level low slowly progresses eastward across the
Great Lakes region. At the surface, strong high pressure will
build in over the south central US, helping to advect a cold, dry
air mass into the region. With the high in place, and PWATs
dropping to below 0.5 inches, PoPs remain out of the forecast
through Saturday morning. A few light showers may be possible
along coastal counties during the Saturday afternoon/evening
timeframe, as an embedded shortwave pushes within the
southwesterly flow aloft. Highs for Thursday and Friday will range
from the upper 50s north to the mid 60s along the coast. Lows for
Thursday and Friday nights will be in the mid to upper 30s
inland, and low to mid 40s along the coast. Temperatures decrease
further for Saturday, with highs areawide in the low to mid 50s
and lows ranging from the upper 20s north to mid 30s along the
coast. /96

LONG TERM...
(Sunday through Wednesday)
Issued at 315 PM CST Wed Dec 14 2022

Generally zonal flow aloft will be in place through the period as
the aforementioned upper low begins to lift away from the Great
Lakes region. By Tuesday, a southern stream shortwave trough looks
to quickly push eastward across the region, helping to increase
rain chances for the Monday evening through Tuesday afternoon
timeframe. It should be noted that the latest 12z model guidance
has trended downward with rain coverage for this disturbance,
owing to a decrease in the amount of moisture return. Therefore,
decided to lower rain chances a bit for this time period (capping
PoPs at 40 percent for land areas). Otherwise, cold temperatures,
with highs in the 50s and lows generally in the 30s, will continue
through the period. /96

MARINE...
Issued at 315 PM CST Wed Dec 14 2022

Small Craft Advisories are in effect for all of the marine area
until late tonight or early Thursday morning as a strong onshore
flow continues in advance of an approaching cold front, shifting
to the northwest after midnight tonight and persisting into
Thursday morning. Seas offshore up to around 7 or 8 feet over the
Gulf waters through Thursday morning, then subsiding somewhat
thereafter. By Thursday afternoon into Thursday evening, winds
subside to around 15-20 knots with seas subsiding to 4-5 feet.
Winds will continue at or just below SCEC levels for the remainder
of the week, so hazards for small craft will continue. /12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      48  62  38  63  39  56  32  54 / 100   0   0   0   0  20  20  10
Pensacola   52  65  43  64  43  57  37  55 / 100   0   0   0   0  20  20  10
Destin      56  67  47  64  47  59  40  56 / 100  10   0   0   0  20  20  10
Evergreen   47  61  35  62  37  55  30  53 / 100   0   0   0   0  10  10   0
Waynesboro  42  59  35  59  36  52  28  51 /  80   0   0   0   0  10  10   0
Camden      45  58  36  59  36  52  29  51 / 100   0   0   0   0  10  10   0
Crestview   51  63  36  63  38  57  31  54 / 100  10   0   0   0  20  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until midnight CST tonight for ALZ051.

     Coastal Flood Advisory until 2 AM CST Thursday for ALZ263>266.

     High Rip Current Risk through late Thursday night for ALZ265-266.

     High Surf Advisory until 3 PM CST Thursday for ALZ265-266.

FL...High Rip Current Risk through late Thursday night for FLZ202-204-
     206.

     High Surf Advisory until 3 PM CST Thursday for FLZ202-204-206.

MS...Flood Watch until midnight CST tonight for MSZ067-075.

GM...Small Craft Advisory until 3 AM CST Thursday for GMZ630>632.

     Small Craft Advisory until 3 AM CST Thursday for GMZ633>636.

     Small Craft Advisory until 10 AM CST Thursday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Dec 14, 3:27 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     WATER SPOUT      3 SSW SEMINOLE          30.43N 86.43W
12/14/2022                   GMZ635             FL   BROADCAST MEDIA

            VIDEO RELAYED VIA SOCIAL MEDIA OF A
            WATERSPOUT NEAR MID-BAY BRIDGE IN THE
            CHOCTAWHATCHEE BAY.

&&
Special weather statement, Dec 14, 4:26 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
426 PM CST Wed Dec 14 2022

ALZ055-142315-
Monroe AL-
426 PM CST Wed Dec 14 2022

...A strong thunderstorm will impact portions of northwestern Monroe
County through 515 PM CST...

At 425 PM CST, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles west of Frisco City, moving northeast at
30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Peterman, Beatrice and Vredenburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for south central
and southwestern Alabama.

&&

LAT...LON 3168 8711 3138 8755 3141 8760 3144 8757
      3148 8756 3151 8762 3153 8761 3155 8757
      3158 8757 3183 8736 3183 8730
TIME...MOT...LOC 2225Z 222DEG 25KT 3148 8755

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 7:30 PM CSTRiver Flood WarningMOBClarke, Washington8 days
Dec 13, 7:31 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington8 days
Dec 14, 3:13 AM CSTFlood WatchMOBChoctaw16 hr
Dec 14, 7:17 AM CSTSevere Thunderstorm WarningMOBMobile, Washington43 min
Dec 14, 10:01 AM CSTCoastal Flood AdvisoryMOBBaldwin, Mobile16 hr
Dec 14, 10:01 AM CSTHigh Surf AdvisoryMOBBaldwin, Mobile29 hr
Dec 14, 12:51 PM CSTSpecial Marine WarningMOB39 min
Dec 14, 2:41 PM CSTTornado WarningMOBChoctaw49 min
Dec 14, 4:26 PM CSTSpecial Weather StatementMOBMonroe49 min
Dec 14, 4:43 PM CSTSevere Thunderstorm WarningMOBMobile, Washington47 min
Dec 14, 4:58 PM CSTSevere Thunderstorm WarningMOBWashington47 min
Dec 14, 5:05 PM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw40 min
Dec 14, 5:08 PM CSTTornado WarningMOBCovington, Crenshaw52 min
Dec 14, 5:56 PM CSTTornado WarningMOBClarke, Washington49 min

Nearby

Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.